Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Query about medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Doctor :   Hi
User :   hello thetre very very worried as today i have just started on movox and worried as it like i cant breath but i can
User :   it feel very strange
Doctor :   Ok
Doctor :   When did You take this tablet
User :   it feels like i am going to stop breathing and sumtimes not
User :   i took it about 10.50am
Doctor :   Ok
User :   about 3 and ahalf ago
User :   hours ago
User :   you there
Doctor :   Yes
Doctor :   I think This is an emergency
User :   whys that
Doctor :   It would be better if You went to the nearest hospital casualty department without any further delay
User :   its feel onlyu alittle bit breathless but better then what is was b4 i took the tablers
Doctor :   I would like to know why you took this tablet
User :   i have anxitey disdo
Doctor :   Has it been prescribed by a doctor?
Doctor :   Do You have the prescriptions?
User :   yes a doctor that treats anxitey
User :   yes
User :   why all the questions
User :   its not like i cant get my breath
Doctor :   ok
User :   i can get my breath ok
User :   it feel like a weird breathlessness
User :   i aint as breathless as i was without these meds
Doctor :   ok some of the side effects of movox include somthing called inappropriate affect
User :   whats that mean
Doctor :   other side effects are chest pain crying speechdisorders and visual disturbances
Doctor :   inappropriate effect ,it could mean that You are feeling out of tougch with reality
User :   what ABout the weird breathless feeling as its not breathless
Doctor :   What dosage did You take?
User :   50 mgs
Doctor :   it is possible
User :   really
Doctor :   Ok
User :   can u look for me
Doctor :   Yes
Doctor :   I did not understand what You are trying to convey
User :   it feel like breathless slightly but it aint
Doctor :   This is possible
User :   did u look
User :   did you see if tha weird breathlessness is a side effect
Doctor :   One of the side effects of movosx is feeling out of touch with reality
User :   how does that feel
Doctor :   Have You experienced this sde effect in the past?
Doctor :   What did You do about it?
User :   what side effect
Doctor :   Breathlessness after taking movox
User :   its not really breathlessness its hard to explain
Doctor :   Ok
Doctor :   In case You are feeling unwell please do go to the nearest hospital without fail
Doctor :   You may also review with Your doctor who prescribed this drug and report thatr You are having this side effect
User :   what does the feeling out of touch with reality feel like if you get that side effect
Doctor :   Hope You have understood?
User :   can you tell me what does the side effect feeling out of touch with realiey feel liek
Doctor :   It means that what You are feeling does not match with what is actualy happening to You
User :   what u mean by that
Doctor :   I would suggest that You report to nearest hospital without fail
Doctor :   Please do not delay
Doctor :   Is there anything else I can help You with?
Doctor :   Are You with me?
User :   yes
User :   why u think that there is sumthing really wrong when there aint
Doctor :   I havent examined You so It is in Your best interests that I suggest this
Doctor :   I have to close the window as you are not responding.
Please chat with our doctors 24/7 for medical queries.
User :   i am here
User :   why u think that there is more wrong with me
Doctor :   Ok
User :   i said its not bad breathlessness and i cant still take deep breaths
Doctor :   ok
User :   i can see take deep breath
User :   you are a panic aintb y
User :   ur a panic
Doctor :   Ok
User :   i am feeling ok and it would be a waste of time as i dont feel very very bad at all
Doctor :   ok
User :   u want me to go to hospital and i dont know why
Doctor :   I would suggesty that You went to the nearest hospital if You are feeling very breathless without any further delay
Doctor :   also review with the doctor who has prescribed your medicine and tell him that you are feeling breathless
User :   hes told me thats normal as thats my anxitey symptoms and it takes the meds 2 to 3 weeks to reaklly work they dont help ur symptoms straight away
Doctor :   Ok
Doctor :   Is there anything else I can help You with?
User :   didnt you know that it take like 3 weeks for it to start to work
User :   it wont take my symptoms away of anxitey straight away'
Doctor :   Ok
User :   didnt you know that
User :   hello
Doctor :   Yes, as I am chatting with some patients
simultaneously. Please bear with me for a reply
User :   talking to who
Doctor :   I think You should take the advice which your doctor has given You
User :   ok
User :   and can you tell me the other day i got off my bed as i need to check sumthing and then when i got to where i was going i got this weird sansation in the eyes and couldnt see for 20 secs and then my vision went back to normal
User :   what happened there
Doctor :   Ok
Doctor :   It is a side effect of the drug You are taking
Doctor :   You can confirm this with Your doctor too
User :   no i waas taking this meds at the time
Doctor :   Ok
User :   so what couldd it be
Doctor :   Yes it is possible for movox to cause this
Doctor :   What did Your doctor tell You about it?
User :   i wasnt taking these MEDS WHEN IT HAPPENED
User :   NOT YET
Doctor :   Ok You need to consult an ophthalmologist
User :   whos he
Doctor :   A doctor WHo treats eye conditions
User :   and what is that cause from that symptom
Doctor :   He will Do an internal examination to make sure every thing is normal in Your eye
Doctor :   This condition is also possible in patients suffering from psychiatric ilness
Doctor :   Have You had an evaluation?
Doctor :   Are You with me?
Doctor :   I have to close the window as you are not responding.
Please chat with our doctors 24/7 for medical
User :   ok thanks for your help
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor